# SDR AALA201810029026

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,718 hours, 43,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE MEGAPHONE IN THE AFT CABIN WAS INOPERATIVE.  REPLACED BATTERIES IN THE MEGAPHONE ASSEMBLY.  OPS CHECKED GOOD. OK FOR SERVICE.
